# SDR SWIA2020031149251

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 2,873 hours, 2,279 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED NOSEWHEEL STEERING INOP CAUTION MESSAGE ON TAKEOFF  FLIGHT 3729 - FILED CLOSED   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20634773 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP # 20635160 FOR R/R OF NLG STERRING MANIFOLD."
